# SDR 2007FA0001007

- Difficulty date: October 31, 2007
- Submitted: November 20, 2007
- Operation: General aviation
- Aircraft: N411HU
- Make and model: Scwzer 269D
- Aircraft serial: 0040
- Engine: Allsn 250C30
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 269A3245919
- Condition: Damaged
- Location: Lt Mlg
- Part time: 122 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE HELICOPTER IN A SLIGHT FWD AND LT MOTION IN FLAT GRASS AREA HEARD SLIGHT CLICK OR CLUNK, PIC DIDN`T SEE ANY DAMAGE, PICKED UP AIRCRAFT TO A HOVER AND GROUND CREW SAW FWD END OF LT SKID TUBE HANGING BELOW THE AIRCRAFT.  (K)
